An asymptotic isoperimetric inequality

Noga Alon, Ravi Boppana, Joel Spencer

Research output: Contribution to journalArticlepeer-review


For a finite metric space V with a metric ρ, let Vn be the metric space in which the distance between (a1, . . ., an) and (b1, . . ., bn) is the sum ∑ni=1 ρ(ai, bi). We obtain an asymptotic formula for the logarithm of the maximum possible number of points in Vn of distance at least d from a set of half the points of Vn, when n tends to infinity and d satisfies d ≫ √n.

Original languageEnglish (US)
Pages (from-to)411-436
Number of pages26
JournalGeometric and Functional Analysis
Issue number3
StatePublished - 1998

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'An asymptotic isoperimetric inequality'. Together they form a unique fingerprint.

Cite this